# SDR 2004FA0000691

- Difficulty date: June 11, 2004
- Submitted: September 2, 2004
- Operation: General aviation
- Aircraft: SE12M
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129093
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6357102
- Condition: Cracked
- Location: Stab
- Part time: 5,349 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C IS IN ANNUAL FOR USA CERT.  DURING INSPECTION FOUND STAB LT OUTTER RIB CRACKING AT BALANCE WEIGHT ATTACHMENT POINTS.  RIB HAS 3 CRACKS WORKING AFT FROM FORWARD END OF RIB.  CRACKS RANGED FROM 12 MM TO 23 MM IN LENGTH.  LARGEST TRACKING THROUGH LOWER FORWARD RIVET/NUT FOR BALANCE WEIGHT ATTACHMENT.
